# SDR CHQA201000075

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 22,464 hours, 16,567 cycles
- Engine: Allsn AE3007A
- Engine time: 20,277 hours, 16,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18181
- Condition: Discharged
- Location: Cabin
- Part time: 18,525 hours, 16,202 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL FOUR EMERGENCY LIGHT BATTERY PACKS WERE FOUND TO BE DISCHARGED.  ALL FOUR EMERGENCY LIGHT BATTERIES WERE REPLACED WITH NO FURTHER DEFECTS NOTED.  BATTERY NR 2: P/N: RPS1-B, S/N: 16905, TSN: 20686, CSN: 17308, TSR: 368; BATTERY NR 3: P/N: RPS1-B, S/N: 18345, TSN: 17393, CSN: 15255, TSR: 143; BATTERY NR 4: P/N: RPS1-B, S/N:  14735, TSN: 9545, CSN: 9635, TSR: 143.
